# SDR UALA2011070103259

- Difficulty date: July 1, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER PART FLOORBEAM AT BS 345 RBL 58 RBL 12 (N-R 2775N00237).  MAJOR REPAIR ACCOMPLISHED:  REMOVED AND REPLACED STA 345 FLOORBEAM RBL 8 - RBL 60 USING BAC 1505-100880 7075-T6 IAW B757 SRM.  REPAIR ANGLES FROM PO 1061690.  INSTALLED REPAIR PER B757 SRM.
